# SDR UALA2011071303532

- Difficulty date: July 13, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 63,697 hours, 9,098 cycles
- Engine: Pwa PW40903
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 15482001
- Part serial: 2
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RUDDER PCU LEAKING HYD FLUID BEYOND MM LIMITS.  RUDDER PCU LEAKING HYD FLUID.  NEW ONE PLANESIDE, REMOVING.  DDK 0835.  AS A RESULT OF ACT LOCK INSTALLED, RUDDER DEFLECTED ON PCU LOCK AND DAMAGED SEAL.  CENTER PCU.  REMOVED CENTER PCU,  ACCOMPLISHED DETAILED VISUAL INSPECTION OF CENTER RUDDER  ACTUATOR MOUNT POINTS AND ADJACENT STRUCTURE. NO DEFECTS NOTED.
